# SDR TRBA201030SUP

- Difficulty date: April 9, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,164 hours, 23,592 cycles
- Engine: Pwc PW127F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Part number: 3012630
- Part serial: 0027
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R & R F/A LIGHT CONTROL PANEL IAW ATR JIC 31-17-21, OPS CK GOOD.
